Some Conditions for Maximal Monotonicity of Bifunctions

Nicolas Hadjisavvas, Flávia M.O. Jacinto, Juan E. Martínez-Legaz

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

© 2015, Springer Science+Business Media Dordrecht. We present necessary and sufficient conditions for a monotone bifunction to be maximally monotone, based on a recent characterization of maximally monotone operators. These conditions state the existence of solutions to equilibrium problems obtained by perturbing the defining bifunction in a suitable way.
Original languageEnglish
Pages (from-to)323-332
JournalSet-Valued and Variational Analysis
Volume24
Issue number2
DOIs
Publication statusPublished - 1 Jun 2016

Keywords

  • Equilibrium problems
  • Maximal monotone operators
  • Monotone bifunctions

Fingerprint Dive into the research topics of 'Some Conditions for Maximal Monotonicity of Bifunctions'. Together they form a unique fingerprint.

Cite this